Bulletin (New Series) of the American Mathematical Society

Review: Subhashis Nag, The complex analytic theory of Teichmüller spaces

William Abikoff

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.) Volume 21, Number 1 (1989), 162-168.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Abikoff, William. Review: Subhashis Nag, The complex analytic theory of Teichmüller spaces. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 162--168.https://projecteuclid.org/euclid.bams/1183555146

Export citation


  • 1. W. Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Math., vol. 820, Springer-Verlag, Berlin and New York, 1980.
  • 2. B. Apanasov, S. Krushkal' and N. Guseviskii, Kleinian groups and uniformization in examples and problems, vol. 62, Transl. Math. Monographs, Amer. Math. Soc., Providence, R. I., 1986.
  • 3. L. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, Analytic Functions, Princeton Univ. Press, Princeton, N. J., 1960.
  • 4. L. Ahlfors, On quasiconformal mappings, J. d'Analyse Math. 3(1953/1954), 1-58.
  • 5. L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72(1960), 385-404.
  • 6. L. Bers, Correction to spaces of riemann surfaces as bounded domains, Bull. Amer. Math. Soc. 67(1961), 467-466.
  • 7. L. Bers, On moduli of Riemann surfaces, ETH, 1964.
  • 8. L. Bers and H. Royden, Holomorphic families of injections, Acta Math. 157(1986), 259-286.
  • 9. L. De Branges, A proof of the Bieberbach conjecture, Acta Math. 154(1985), 137-152.
  • 10. C. J. Earle, Review of univalent functions and Teichmüller spaces by Olli Lehto, Bull. Amer. Math. Soc. (N. S.) 19(1988), 488-490.
  • 11. C. FitzGerald and C. Pommerenke, The De Branges theorem on univalent functions, Trans. Amer. Math. Soc. 290(1985), 683-690.
  • 12. F. Gardiner, Teichmüller theory and quadratic differentials, J. Wiley and Sons, 1987.
  • 13. H. Grötzsch, Über einige extremalprobleme der konformen abildung. I. Ber. Verh. Sächs. Akad. Wiss. Leipzig, Math. -Naturwiss. Kl. 80(1928), 367-376.
  • 14. I. Kra, Review of Teichmüller theory and quadratic differentials by Frederick Gardiner, Bull. Amer. Math. Soc. (N. S.) 19(1988), 494-498.
  • 15. O. Lehto, Univalent functions and Teichmüller spaces, vol. 109, Graduate Texts in Math., Springer-Verlag, Berlin and New York, 1987.
  • 16. P. Sad, R. Manè and D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. 16(1983), 193-217.
  • 17. C. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43(1938), 126-166.
  • 18. K. Strebel, Quadratic differentials, Springer-Verlag, Berlin and New York, 1984.
  • 19. D. Sullivan and W. Thurston, Extending holomorphic motions, Acta Math. 157(1986), 243-257.
  • 20. O. Teichmüller, Collected Papers, Springer-Verlag, Berlin and New York, 1982.